# SDR VNAA2017041400012

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 6,411 hours, 5,866 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTBOARD SPOILERON AND SPOILER CAUTION MESSAGES DURING APPROACH.   AN EMERGENCY WAS DECLARED. MAINTENANCE PERFORMED SPOST 2 AND OPS CHECKS, OPS CHECKED GOOD.
